# SDR SWAA2023071756994

- Difficulty date: June 7, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT FWD CABIN BS328 RBL40 WL208.<[01] VERIFIED THE APPLICABILITY OF SRM 53-10-51-0I-2 AND SRM 53-10-51-1A-1[15] FABRICATED FOR BS 328 FLOOR BEAM UPPER CHORD -1 T-CHORD FROM BAC1505-100224 7050-T76511 EXTRUSION LOT #1530415-1 ; FABRICATED -2 (2EA) ANGLES FROM BAC 1490-2811 7075-T6 CLAD FORMED ANGLE LOT #1498610-1 ; FABRICATED -3 (2EA) ANGLES FROM BAC 1490-2900 7075-T6 CLAD FORMED ANGLE LOT # 1519553-1 ; FABRICATED -4 SHIMS (9EA) FROM 7075-T6 CLAD SHEET 0.100' LOT# 1489800-1 ; AND FABRICATED -4 SHIMS FOR THE INITIAL STIFFENERS THAT IS IN-LINE WITH THE REPAIR SPLICE ANGLES AT THE FWD SIDE FROM 7075T6 CLAD 0.071' LOT #1478276-1 AND FROM 7075T6 CLAD 0.080' LOT # 1492623-1 . AND FABRICATED PARTS FOR THE MACHINED INTERCOSTAL ATTACHED TO THE FLOOR BEAM AT BL 24.82 -4 SHIMS (2EA) FROM 7075-T6 CLAD SHEET 0.020' LOT # 1516841-1 ; -5 ANGLE FROM BAC 1490-2651 7075-T6 CLAD FORMED ANGLE LOT # 1483887-1 AND FABRICATED -6 FILLER FROM 7075-T6 CLAD SHEET 0.020' LOT # 1516841-1 ; LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 53-10-51-2R-7 REPAIR 7 ; OK TO TREAT AND PRIME ALL REWORKED AREARS AND REPAIR PARTS;
